Manifolds of smooth maps, II : the Lie group of diffeomorphisms of a non-compact smooth manifold
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 21 (1980) no. 1, pp. 63-86.
@article{CTGDC_1980__21_1_63_0,
     author = {Michor, Peter},
     title = {Manifolds of smooth maps, {II} : the {Lie} group of diffeomorphisms of a non-compact smooth manifold},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {63--86},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {21},
     number = {1},
     year = {1980},
     zbl = {0434.58011},
     mrnumber = {569118},
     language = {en},
     url = {http://archive.numdam.org/item/CTGDC_1980__21_1_63_0/}
}
TY  - JOUR
AU  - Michor, Peter
TI  - Manifolds of smooth maps, II : the Lie group of diffeomorphisms of a non-compact smooth manifold
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1980
DA  - 1980///
SP  - 63
EP  - 86
VL  - 21
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://archive.numdam.org/item/CTGDC_1980__21_1_63_0/
UR  - https://zbmath.org/?q=an%3A0434.58011
UR  - https://www.ams.org/mathscinet-getitem?mr=569118
LA  - en
ID  - CTGDC_1980__21_1_63_0
ER  - 
Michor, P. Manifolds of smooth maps, II : the Lie group of diffeomorphisms of a non-compact smooth manifold. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 21 (1980) no. 1, pp. 63-86. http://archive.numdam.org/item/CTGDC_1980__21_1_63_0/

1 Ehresmann (Bastiani), A., Applications différentiables et variétés de dimension infinie, J. d'Analyse Math. 13, Jérusalem (1964), 1-114. | MR 177277 | Zbl 0196.44103

2 Golubitsky, M. & Guillemin, V., Stable mappings and their singularities, Springer, 1973, G.T.M. 14. | MR 341518 | Zbl 0294.58004

3 Gutknecht, J., Die C∞Γ-Struktur auf der Diffeomorphismen gruppe einer kompakten Mannifaltigkeit, Dissertation ETH 5879, Zürich, 1977.

4 Keller, H.H., Differential Calculus in locally convex spaces, Lecture Notes in Math. 417, Springer (1974). | MR 440592 | Zbl 0293.58001

5 Kobayashi, S., Transformation groups in differential Geometry, Springer, 1974, Ergebnisse 70. | MR 1336823 | Zbl 0246.53031

6 Leslie, J.A., On a differentiable structure for the group of diffeomorphisms, Topology 6 (1967), 263-271. | MR 210147 | Zbl 0147.23601

7 Mather, J.N., Stability of C∞-mappings. II: Infinitesimal stability implies stability, Annals of Math. 89 (1969), 254-291. | Zbl 0177.26002

8 Miciior, P., Manifolds of smooth maps, Cahiers Topo. et Géo. Diff. XIX- 1 (1978), 47-78. | Numdam | MR 496542

9 Michor, P., Manifolds of differentiable maps, Proc. CIME Conf. on differential Topology (foliations), Varenna, 1976. | Zbl 0461.58005

10 P Alais, R., Seminar on the Atiyah- Singer Index Theorem, Ann. Math. Studies 57 (1965). | Zbl 0137.17002

11 Seip, U., Kompakt erzeugte Abbildungsmannigfaltigkeiten, Preprint, T. H. Darmstadt, 1974